MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA; TRACHEOSTOMY TUBE AND TUBE CUFF
Model Number 65SN040
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was being placed in use with patient.The reporter stated the device obturator could not be removed from the tube.The patient required bag-valve-mask ventilation while this issue was resolved.The tube and obturator were separated and tube was placed without any further adverse effects.
 
Additional Manufacturer Narrative
Investigation completed on a smiths medical tracheostomy|silicone - bivona tubes neo/ped flextend plus.Two pictures received from p/n 65sn040 l/n unknown, we did not observed damage in the 15mmconnector.Visual inspection: visual inspection did not reveal any damage or substantiate complaint.Results: we visually inspected the sample to see if the assembly meet the half moon specification according to qp bivona tt-fg-tj rev.113.Inspection for bivona finish goods." during the visual inspection, we observed the assembly is within specification.The engineering process prior to release performed goods 100% during testing.The complaint was not confirmed.
 
Event or Problem Description
Investigation completed and summarized in h 10.

Brand Name
BIVONA
Common Device Name
TRACHEOSTOMY TUBE AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 west 23rd ave
gary IN 46406
MDR Report Key10908847
Report Number3012307300-2020-11790
Device Sequence Number11534111
Product Code JOH
UDI-Device Identifier15021312000085
UDI-Public15021312000085
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K944178
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number65SN040
Device Catalogue Number65SN040
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/27/2020
Supplement Date Received by Manufacturer12/06/2020
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date01/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;